Positive solutions to singular semilinear elliptic equations with critical potential on cone-like domains

V Liskevich, S Lyakhova, VB Moroz

Research output: Contribution to journalArticle (Academic Journal)peer-review

15 Citations (Scopus)
Translated title of the contributionPositive solutions to singular semilinear elliptic equations with critical potential on cone-like domains
Original languageEnglish
Pages (from-to)361-398
Number of pages38
JournalAdvances in Differential Equations
Volume11
Issue number4
Publication statusPublished - Apr 2006

Bibliographical note

Publisher: Khayyam Publishing

Cite this